Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the maximal ergodic theorem for Abel-limits


Author: Gian-Carlo Rota
Journal: Proc. Amer. Math. Soc. 14 (1963), 722-723
MSC: Primary 28.70
MathSciNet review: 0156943
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Chacon and D. S. Ornstein, A general ergodic theorem, Illinois J. Math. 4 (1960), 153–160. MR 0110954
  • [2] R. V. Chacon, An ergodic theorem for operators satisfying norm conditions, J. Math. Mech. 11 (1962), 165–172. MR 0147619
  • [3] N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York, 1958.
  • [4] Paul R. Halmos, Lectures on ergodic theory, Publications of the Mathematical Society of Japan, no. 3, The Mathematical Society of Japan, 1956. MR 0097489
  • [5] Einar Hille and Ralph S. Phillips, Functional analysis and semi-groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, Providence, R. I., 1957. rev. ed. MR 0089373
  • [6] Eberhard Hopf, On the ergodic theorem for positive linear operators, J. Reine Angew. Math. 205 (1960/1961), 101–106. MR 0125937
  • [7] Konrad Jacobs, Neuere Methoden und Ergebnisse der Ergodentheorie, Ergebnisse der Mathematik und ihrer Grenzgebiete. N. F., Heft 29. Springer-Verlag, Berlin-Göttingen-Heidelberg, 1960 (German). MR 0123676

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0156943-7
Article copyright: © Copyright 1963 American Mathematical Society